# SDR RAIA201304090002

- Difficulty date: April 9, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 21,971 hours, 20,312 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE AFT EMERGENCY FLASHLIGHT WAS FOUND TO BE INOP.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY FLASHLIGHT.  SYSTEM OPS CHECKED GOOD.
